Ask an expert
Question

04 Aug 2008

bipolar behavioru
I have bipolar. Am on Camcolit. Been quite fne but this weekend extremely manic. I have barely had any sleep and now all of a sudden I am tearful. I was okay this morning but out of the blue I want to cry. Is this normal even though i am on lithium. I thought lithium should stop that.
Answer 415 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Hi keli,
This can happen, indeed, and you need to contact your own treating / prescriing doctor for advice on this. Lithium like other mood-stabilizing meds, helps to reduce the frequecy and severity of mood swings, but can't make it impossible for them to occur.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9467 votes
No
68% - 20222 votes
Vote